# SDR UALA2012022001030

- Difficulty date: February 18, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 40,988 hours, 15,823 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: 1172
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS VENT FAULT, FLIGHT DIVERTED.  REPLACED AVIONICS EQUIPMENT VENTILATION COMPUTER AND TESTED SEVERAL TIMES WITH NORMAL INDICATION.
